# SDR CA131117002

- Difficulty date: November 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT ABORTED TAKEOFF BECAUSE THE ENGINE 2 DID NOT REACH THE TAKEOFF POWER.  THE CUSTOMER PERFORMED AN ENGINE GROUND RUN AND NOTICED THAT RT WAS HAVING LESS WF, 1000 VS 1200, LESS NH 95% ONLY, LESS TQ, 68 PERCENT VS 90 PERCENT AT PLA AT T/O. THE MANAGEMENT FCU WAS REMOVED FOR FURTHER INVESTIGATION.
